# SDR SWAA2014100332587

- Difficulty date: September 5, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416A15005
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT HATCH ESCAPE STRAP LIFE LINE FRAYED.  R & R LIFE LINE IAW AMM.
